i am diagnosed with microscopic colitis which flares up occasionally. Hard to find foods with fiber to eat. I'm currently taking 2.5 systolic and 240 mg of Verapamil. I have developed an iron deficiency so am taking slow release iron ferrous. Have had watery diarrhea for several weeks. Tried dicyclomine without success. Losing weight so need to stop diiarrhea.
I have not being in those medicines but as with any other medications its possible to have side effects including diarrhea. Don't hesitate to request your doctor to change or talk about the side effects you are experiencing its your body and your health keep that in mind. I hope you feel better and try to keep hydrated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2010 • 1 answer
Updated 17 Apr 2012 • 1 answer
Updated 26 Apr 2012 • 1 answer
Updated 26 Sep 2015 • 1 answer
Updated 19 Mar 2018 • 1 answer